# SDR AALA202209011414

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 59,412 hours, 35,564 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Part number: D55471128208
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RUDDER RIGHT HAND SIDE TRAILING EDGE LOWER APEX STRIP APPROXIMATELY 20 INCHES UP FROM THE BOTTOM OF THE RUDDER. REPLACED RUDDER APEX STRIP PER SRM 55-41-19-300-006.
